Primary cutaneous melanoma: a complication of infliximab treatment?

Hdl Handle:
http://hdl.handle.net/10147/139313
Title:
Primary cutaneous melanoma: a complication of infliximab treatment?
Authors:
Khan, I.; Rahman, L.; McKenna, D. B.
Citation:
Primary cutaneous melanoma: a complication of infliximab treatment? 2009, 34 (4):524 Clinical and Experimental Dermatology
Journal:
Clinical and Experimental Dermatology
Issue Date:
Jun-2009
URI:
http://hdl.handle.net/10147/139313
DOI:
10.1111/j.1365-2230.2008.02970.x
Additional Links:
http://doi.wiley.com/10.1111/j.1365-2230.2008.02970.x
Item Type:
Article
Language:
en
Description:
A letter to the editor is presented which describes a patient with rheumatoid arthritis who developed malignant melanoma following infliximad therapy.
Keywords:
RHEUMATIC DISORDER; ARTHRITIS
ISSN:
03076938; 13652230

Full metadata record

DC FieldValue Language
dc.contributor.authorKhan, I.en
dc.contributor.authorRahman, L.en
dc.contributor.authorMcKenna, D. B.en
dc.date.accessioned2011-08-10T14:43:33Z-
dc.date.available2011-08-10T14:43:33Z-
dc.date.issued2009-06-
dc.identifier.citationPrimary cutaneous melanoma: a complication of infliximab treatment? 2009, 34 (4):524 Clinical and Experimental Dermatologyen
dc.identifier.issn03076938-
dc.identifier.issn13652230-
dc.identifier.doi10.1111/j.1365-2230.2008.02970.x-
dc.identifier.urihttp://hdl.handle.net/10147/139313-
dc.descriptionA letter to the editor is presented which describes a patient with rheumatoid arthritis who developed malignant melanoma following infliximad therapy.en
dc.language.isoenen
dc.relation.urlhttp://doi.wiley.com/10.1111/j.1365-2230.2008.02970.xen
dc.subjectRHEUMATIC DISORDERen
dc.subjectARTHRITISen
dc.titlePrimary cutaneous melanoma: a complication of infliximab treatment?en
dc.typeArticleen
dc.identifier.journalClinical and Experimental Dermatologyen
dc.description.provinceConnacht-
All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.